MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number SN-3697
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d2909fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d2909fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d2909fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d2909fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy); sn (b)(6), monosof* 6-0 blk 45cm p10 x12 - (lot#d4d3259fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the thread of (b)(4) sutures broke in the middle, while other (b)(4) sutures from a different batch had the same issue.A new suture from a different batch was used to complete the case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.One opened device with the appropriate packaging and eleven sealed representative samples were available for evaluation.The visual inspection of the opened sample noted two sutures and two needles.One opened breather pouch and an empty suture retainer was also returned.The needles were returned attached to their sutures.The sutures were returned broken.Suture "a" and suture "b" were returned broken from the needle attachment point.The measurements were taken with an aluminum rule.Visual inspection of the representative samples, including light-assisted microscopic inspection of the breathable pouches, noted no breaches or damage.The needles were properly parked in the retainer.Inspection of the retainer noted the suture was properly wound and no damage to the retainer.A tactile and microscopic inspection of the sutures was performed with no abnormalities.Functional testing of the returned representative samples noted that the breathable pouch was opened without any tears of the tyvek packaging.The sutures were removed from the retainers without any difficulty.A simple knot was performed on the suture and the knot was pulled tight.The suture ends were loaded onto an instron machine by clamping the ends with cord yarn grips.No suture breaking or fraying was noted while handling or loading the suture into the instron machine.The instron then pulled the suture until the suture broke.The breaking point load force was measured and were found to meet individual specifications.Based on the results of the simple knot test, the representative samples tested satisfactory.It was reported that sutures broke in the middle.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23892250
Report Number9612501-2025-03458
Device Sequence Number5329623
Product Code GAR
UDI-Device Identifier10884521078048
UDI-Public(01)10884521078048(17)290331(10)D4D3259FY
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN-3697
Device Catalogue NumberSN-3697
Device Lot NumberD4D3259FY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown